Doctor insights on:
Anti Diarrhea Pills
Ask your doctor: The problem with taking anti-diarrhea pills is that it can make your symptoms worse or even prolong the diarrhea depending on the cause. Therefore, you should always ask your physician when it is safe to begin anti-diarrheals for diarrhea. This is especially important if you have infectious diarrhea, c. Diff colitis or inflammatory diarrhea such as crohn's or ulcerative colitis. ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Call Poison Control: For any accidental overdose or ingestion of toxic substances call poison control immediately. Call 1-800-222-1222. This number is for every poison control center in the United States--no matter where you live. Paste this number on your refrigerator or bathroom mirror where you can always find it. Children that accidentally overdose tend to repeat this behavior. Lock up all your medicines...Now. ...Read more
Anti diarrhea pill: If she only chewed on such a pill and did not injest a whole pill or more there should be no consequences. I recommend that you check for a poison control phone number as they have the most complete resources for this type of question and keep it handy. When your 2 year old has an accident such as this it should be a reminder to renew your vigiliance to avoid more serious accidents. ...Read moreSee 2 more doctor answers
I just had a colonoscopy today & I am still having diarrhea. Is it ok to take some anti-diarrhea medicine?
My HRT is giving me diarrhea, I have changed brands but no luck otherwise it's working great! Can I take anti diarrhea meds every day long term?
Cause & effect?: Hi. Correlation does not establish cause and effect. I bet it is more likely your diarrhea is caused by something other than your HRT. The fact you have diarrhea and you're taking HRT does not imply the HRT is causing the diarrhea. The HRT and diarrhea may just be coincidental. I'd suggest you speak with a gastroenterologist to consider other causes of diarrhea. Good luck! ...Read more
- Talk to a doctor live online for free
- Do i need to take an extra birth control pill if i have diarrhea?
- What is the best anti diarrhea medicine that works fast for tourists?
- Anti inflammatory pill knee swelling
- Ask a doctor a question free online
- Best over-the-counter anti anxiety and weight loss pill
- Safe anti diarrhea medication pregnant
- Natural anti diarrhea foods
- Birth control pill diarrhea
- Talk to a urgent care specialist online for free